# SDR MASA2024071500092

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 21,185 hours, 12,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BATT FAULT /PREFORMED GENERIC IO MODULE 2A RESET TEST, FAULT CLEARED, OPS CHECK GOOD, NO DEFECTS
